Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
152 Doctors are Online

Have headache, loss of appetite. Had angioplasty. No change with medication. What to do?

Hello doctor,
My father had anigioplasty 5 months back i.e. November and now he i having regular headache staring form the mid evening before he used to have some gastritis problem but now its gone following by severe headache, loss of appetite, tiredness and indigestion we used to think it is because of the medication he has been taking or his high blood pressure and sugar level though its controlled we even consulted our doctor for it and he changed the medicine but still no change .. please do help us its hampering his daily life.......
Anticipating for a favourable response
Asked On : Wed, 17 Apr 2013
Answers:  1 Views:  42
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Procedures
Medical Topics
General & Family Physician 's  Response
Sep 2013
Thanks for the query to H.C.M. Forum.
Presumed that after angioplasty every thing about heart is alright.
Now , only concern is loss of appetite, tiredness, indigestion.
As these above mentioned symptoms are most common in heart patient ,even after angioplasty or by pass surgery , so don't worry.
First of all control two things ,
1 Blood pressure,
2 Diabetes , if any.
Buclizine hydrochloride syrup will boost the appetite ,
Some enzymatic preparation will improve indigestion.
Beside other medicines after angioplasty , consult treating doctor and have some clonazepam ( low dose) type drug in the night.
This will improve the general condition of patient with mental condition , after heart ailment.
Hope I have answered your question.
If further any question I will help.
Good luck for your father.
Answered: Fri, 28 Jun 2013
I find this answer helpful

 1 user finds this helpful

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor